MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC VENTILATOR W/ ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC VENTILATOR W/ ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Codes Fracture (1260); Defective Component (2292); Component Missing (2306); Battery Problem (2885); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.E3.Initial reporter occupation: operations support specialist.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was physical damage to the battery well and two missing knobs.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: customer reported that the device had physical damage to the battery well and was missing two knobs was verified during visual inspection.The cause was due to mishandling of the device.The battery compartment and knobs were replaced to correct the problem.Device passed all functional tests after the repairs.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC BABYPAC VENTILATOR W/ ALARMS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key18935757
Report Number3012307300-2024-01481
Device Sequence Number20593754
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public(01)10610586045578(11)051024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number150003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN 150003 SN (B)(6)
Patient SexUnknown